# SDR SWAA040322

- Difficulty date: January 31, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 39,849 hours, 35,849 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND WEB CRACKED AT BS 178, LBL 1, WL 186.5.  REPAIRED WEB PER SRM.
